# SDR SIMA20190308001

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 34,550 hours, 29,639 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL CABIN ALTITUDE PRESS AND CABIN RATE HAVE YELLOW DASHES. C/A-FLIGHT CREW PLACARDED CPAM M PROCEDURES C/W MEL 21-23 AUTH 030249DM-C MOC 056048. CPAM INDICATION OPC GOOD, NO DEFECTS NOTED AT THIS TIME, IAW AMM 21-31-00 MEL RESTORED.
